Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of losartan Oral.

Overall User Ratings

434 Total User Reviews

User Reviews

«Previous 206-210 of 390 Next»
Condition: High Blood Pressure
7/27/2012 9:47:10 AM

Reviewer: 65-74 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
IS IT POSSIBLE FOR THIS MEDICATION TO CAUSE ABNORMAL BLOOD COUNT?

Condition: High Blood Pressure
7/17/2012 9:30:56 PM

Reviewer: Malibubaby304, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
I started taking this medicine on 24 Jun 12. My doctor changed me from lisinipril becasue of the dry cough, but it was keeping the swelling/BP down. From day 1, this medicine started giving me headaches which increased every day for approx 5 days. I stopped it for about a week then tried it again. I also noticed that I got a rash on my stomach and this week, my feet swelled so bad they didn't ... Show Full Comment

Condition: High Blood Pressure
7/2/2012 4:48:03 PM

Reviewer: ras, 65-74 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
since starting to take this med about a year ago- at 50 mg, I have developed dry eyes. Is this a commom side effect?

Condition: High Blood Pressure
6/29/2012 12:30:29 PM

Reviewer: wcander, 75 or over Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
Muscle pain in ankles and buttocks and other areas.

Condition: High Blood Pressure
6/17/2012 5:07:00 PM

Reviewer: 02Corazon, 65-74 on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I began to feel lightheaded after starting this drug and almost fell in the bathtub shower. Then I began to get increasing muscle pains in my legs and back to the point where I had to roll out of bed and the spasms prevented me from standing upright or moving. I used acetominaphen and capsaicin to relax the muscle pain. I have been off it for 5 days but and still feeling unwell. I woke up feeling ... Show Full Comment

«Previous 206-210 of 390 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.